# SDR SWAA2025120428470

- Difficulty date: October 25, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PHOTOLUMINESCENT STRIP ALONG PAX CABIN (12 EA).   REPLACED THE PHOTOLUMINESCENT STRIP IAW AMM 33-51-15-400-802.
